RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2009, Issue 1(18), Pages 26–32 (Mi vsgtu644)  

This article is cited in 1 scientific paper (total in 1 paper)

Differential Equations

Non-local Problem with Non-linear Conditions For a Hyperbolic Equation

V. B. Dmitriev

Samara municipal management institute. Dept. of Mathematical Methods and Information Technologies

Abstract: Non-local problem with non-linear integral condition for the hyperbolic equation with random size space variables is studied. Existence of the unique generalized solution is proved.

Keywords: non-local problem, nonlinear conditions, hyperbolic equation, estimation, generalized solution

DOI: https://doi.org/10.14498/vsgtu644

Full text: PDF file (320 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.956.3
MSC: 56U78
Original article submitted 26/X/2008
revision submitted – 09/II/2009

Citation: V. B. Dmitriev, “Non-local Problem with Non-linear Conditions For a Hyperbolic Equation”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(18) (2009), 26–32

Citation in format AMSBIB
\Bibitem{Dmi09}
\by V.~B.~Dmitriev
\paper Non-local Problem with Non-linear Conditions For a Hyperbolic Equation
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2009
\vol 1(18)
\pages 26--32
\mathnet{http://mi.mathnet.ru/vsgtu644}
\crossref{https://doi.org/10.14498/vsgtu644}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu644
  • http://mi.mathnet.ru/eng/vsgtu/v118/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Beilina, “O razreshimosti zadachi s nelineinym integralnym usloviem dlya mnogomernogo giperbolicheskogo uravneniya”, Vestn. SamGU. Estestvennonauchn. ser., 2010, no. 4(78), 12–20  mathnet
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:342
    Full text:137
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019